# SDR UIE2008F00034

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B6
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 86B07662162
- Condition: Damaged
- Location: Bs 380-440
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PFM J/C: MCIA016, REPLACE 6 BLIND FASTENER FOUND DEVIATION FOR STA 380, 440, S-1R MISS DRILLING HOLE. ACCOMPLISHED THE SEA DOUBLER HOLES ON SKIN COMMON TO THE STRAP AT BS 380, 440, AND 480 BETWEEN S1R AND A2R.  (K)
